What can i do to flush them out of my system?
Hi, how many 50mg doses per day were you taking? Tramadol is a medication that really needs to be tapered when discontinuing, it doesn't to well to stop taking it 'cold turkey'... I will wait to see what dose you were on and then reply... in the meantime, stay hydrated, plenty of water, no caffeine after midday, take Paracetamol for the headaches, and for the short term, you can try taking Nightnurse to help you sleep at night, but only temporarily...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2012 • 3 answers
Reduceing tramadol from 100 to 50 mg, how long will the side effects go by? and if stopped how long?
Posted 21 Oct 2013 • 4 answers
Posted 3 Dec 2013 • 1 answer
Posted 9 Jan 2015 • 2 answers
Posted 21 Jan 2015 • 2 answers